# SDR CALA2025043004347

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 79,915 hours, 34,692 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C240299
- Condition: Missing
- Location: Underwing
- Part time: 1,203 hours, 233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  FUELERS REPORTED FUEL CAP MISSING. NOTIFIED TOMC  CONTROLLER JAY NEWMAN APPROVED CDL FOR FUEL CAP MISSING.REF LOG PAGE 4650533. INSTALLED UNDERWING FUEL CAP REF AMM 28-25-41-400-005
